First year mathematics undergraduates’ settled images of tangent line

Biza, Irene and Zachariades, Theodossios (2010) First year mathematics undergraduates’ settled images of tangent line. The Journal of Mathematical Behavior, 29 (4). pp. 218-229. ISSN 0732-3123

[img]
Preview
PDF (2010 JMB Biza & Zachariades 29 218-229 Repository) - Submitted Version
Available under License Creative Commons Attribution Non-commercial No Derivatives.

Download (515kB) | Preview
Item Type: Article
Faculty \ School: Faculty of Social Sciences > School of Education and Lifelong Learning
Depositing User: Pure Connector
Date Deposited: 05 Feb 2014 13:30
Last Modified: 24 Nov 2020 00:41
URI: https://ueaeprints.uea.ac.uk/id/eprint/45492
DOI: 10.1016/j.jmathb.2010.11.001

Actions (login required)

View Item View Item